Time decay estimates for a perturbed wave equation
Journées équations aux dérivées partielles (1991), article no. 13, 10 p.
@article{JEDP_1991____A13_0,
     author = {Beals, Michael and Strauss, Walter A.},
     title = {Time decay estimates for a perturbed wave equation},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1991},
     zbl = {0754.35078},
     mrnumber = {1132234},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1991____A13_0}
}
Beals, Michael; Strauss, Walter. Time decay estimates for a perturbed wave equation. Journées équations aux dérivées partielles (1991), article  no. 13, 10 p. http://www.numdam.org/item/JEDP_1991____A13_0/

[1] A. M. Berthier, Spectral theory and wave operators for the Schrödinger equation, Pitman, Boston, (1982). | Zbl 0484.35002

[2] J.-L. Journé, A. Soffer, and C. Sogge, Decay estimates for Schrödinger operators, preprint. | Zbl 0743.35008

[3] B. Marshall, W. Strauss, and S. Wainger, Lp - Lq estimates for the Klein-Gordon equation, J. Math. Pures Appl. 59 (1980), 417-440. | MR 82j:35133 | Zbl 0457.47040

[4] M. Reed and B. Simon, Methods of Modern Mathematical Physics, V. 3, Academic Press, New York, (1979). | MR 80m:81085 | Zbl 0405.47007

[5] W. Strauss, Nonlinear scattering at low energy, J. Funct. Analysis 41 (1981), 110-133. | MR 83b:47074a | Zbl 0466.47006

[6] G. N. Watson, Theory of Bessel Functions, Cambridge Univ. Press, Cambridge, (1963).